# SDR A6WA202401158699

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,919 hours, 42,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGRE ON WARNING NLG DOWN MLG UP C/W QRH MANUAL EXT GEAR DOWN ALL AND LOCKED NORMAL LANDING. 6 SEC AND MANUL RELEASE WAS USED. HYD WAS IN AUTO. EMERGENCY DECLARED, 180 KNTS SPEED. NO OVERWEIGHT LDG. AIRCRAFT REMOVED FROM SERVICE.  R/R NOSE LANDING GEAR PROX SENSOR BRACKET IAW AMM 32-61    OPS CHECK GOOD. GOOD TO CONTINUE SERVICE.
